Aa
A
A
A
Close
Eye Care Community
21.9k Members
Avatar universal

opacity after cataract surgery

I have had cataract surgery in my left eye since fourteen days ago , it was looking promising after raised off the led cover second day in spite of some burning sensation and sense like pricking and tears sometime sense of pain inside the eye with movements these symptoms still acting for fourteen day, sight was improved especially reading  .I put pred forte and zymmar eye drops five times per day and maxitrol oint at bedtime in the day fourteenth I put two swaps of maxitrol eye oint and cover my eyes and slept.In the morning after getting off the cover I found my sight changed to became worse than before the operation (cloudy appearance and opacity ) which masking my sight ,
My Doctor examined me ,he said everything is OK no edema or Glaucoma or infection etc...
I stopped putting eye drops and oin .He aske me to wait for one week then he has to take the decision.
What do you thing I have had.What are additional investigations needed
I am 71 years old male , has no diabetes and has a controlled hypertension with concor 5 plus once daily
also taking proton pump inhibitors for Reflux esophoigitis and zyloric once daily 100mg
0 Responses
Have an Answer?
Top General Health Answerers
177275 tn?1511758844
Kansas City, MO
Avatar universal
Grand Prairie, TX
Avatar universal
San Diego, CA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.